# SDR ASAA2023101645676

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 55,030 hours, 16,275 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL LIGHT DOES EXTINGUISH ON RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE PER B737-800 FIM 21-61 TASK 801. #2 CONTROLLER LOGGED TCV FAULT - FAULT RESET. RAN BITE CHECK AGAIN - NO FAULTS NOTED.
